Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
|eburnett - Tue Feb 09, 2010 3:44 pm||
doctor I am desperate for help I have a skin rash between my legs and on my scrotum for 8 months now. It spreads easily to inner thigh up to scrotum. It itches burns,and is extremely red and painful when walking with friction. I have seen 2 dermatologist have had biopsy of infection sites comes back normal. I have had cbc blood pannel with chem 10 all has come back normal.
during this time I also had large pustural sites which came back as MRSA. i was placed on doxycline for 30 days with gentamicin cream that cleared up however the rash between legs and scrotum have not. I have also taken dyflican with no change. all cultures and biopsy say no yeast or bacterial or fungus. rash has little red dots every where in clusters and looks like it burns layer of skin off.
thank you for your time and consideration to my question.
|Dr.M.jagesh kamath - Sat Feb 27, 2010 3:19 am||
Hello,Many a times seborrheic dermatitis which is caused by M.Furfur,a kind of an yeast is mistaken for fungus.Here scrapings would show negative and biopsy may not show any helpful finding.Thr diagnosis is more clinical.This would respond to ketoconazole cremes and in severe types to hydrocortisone application.It is best to get reviewed and treated because even mild steroidsto groin can cause some atrophy of skin.Seborrheic dermatitis is well treatable but sometimes could recur.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.